| Catalog Number |
VB-20 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.
Event or Problem Description
The event involved a rio transfer devices where it was reported that the device had "black specs" along spike and "black string under white cap".There was no patient involvement.There were 13 incidents with no other identifying information provided.
Additional Manufacturer Narrative
D9 - date returned to mfr: 1/12/2026.Received one (1) used vb-20 rio drug reconstitution transfer device connected to a vial and twelve (12) used vb-20 rio for inspection.Each sample was visually examined.Small fibers were examined on each used set.The fibers were outside of the fluid path.The reported complaint can be confirmed.The root cause of this event is being investigated under a capa.A corrective and preventative action (capa) plan has been implemented to address the identified issue.The outcome of the capa is currently under evaluation and is not yet finalized.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.